# SDR R61A2022012700061

- Difficulty date: December 27, 2021
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 34,683 hours, 26,558 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PUNCTURE (HOLE) IN TOP, RIGHT-HAND FUSELAGE SKIN BETWEEN FRAMES 43 AND 45, AND STRINGERS 03R AND 04R.: REPAIRED PUNCTURE (HOLE) IN TOP, RIGHT-HAND FUSELAGE SKIN BETWEEN FRAMES 43 AND 45, AND STRINGERS 03R AND 04R. REF. SRM 53-22-01
